Journal article icon

Journal article

Regularity and robustness in monotone Bayesian games

Abstract:
This paper defines regular and weakly regular equilibria for monotone Bayesian games with one-dimensional actions and types. It analyzes the robustness of equilibria with respect to perturbations. It also proves an index theorem and provides applications to uniqueness of equilibrium.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Department:
Oxford University
Publisher:
Elsevier Publisher's website
Journal:
Journal of Mathematical Economics
Volume:
60
Pages:
145-158
Publication date:
2015-07-13
Acceptance date:
2015-03-07
DOI:
ISSN:
0304-4068

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP